RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 139, Number 5, Pages 1067–1070 (Mi dan25376)  

MATHEMATICS

The reducibility of a continuous function of a real variable and the structure of the stationary points of the corresponding iteration process

A. N. Sharkovskii

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (542 kB)

Bibliographic databases:

Document Type: Article
Presented: N. N. Bogolyubov
Received: 28.03.1961

Citation: A. N. Sharkovskii, “The reducibility of a continuous function of a real variable and the structure of the stationary points of the corresponding iteration process”, Dokl. Akad. Nauk SSSR, 139:5 (1961), 1067–1070

Citation in format AMSBIB
\Bibitem{Sha61}
\by A.~N.~Sharkovskii
\paper The reducibility of a continuous function of a real variable and the structure of the stationary points
of the corresponding iteration process
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 139
\issue 5
\pages 1067--1070
\mathnet{http://mi.mathnet.ru/dan25376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0136891}
\zmath{https://zbmath.org/?q=an:0144.30302}


Linking options:
  • http://mi.mathnet.ru/eng/dan25376
  • http://mi.mathnet.ru/eng/dan/v139/i5/p1067

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019